# SDR SIMA200215803

- Difficulty date: June 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND LOWER PORTION OF RIGHT FRAME 72 DENTED.  RECONTOURED DENT.  PERFORMED NDT, NO DEFECTS.  FABRICATED TWO L SHAPE DOUBLERS.  INSTALLED IAW EMB GST-1776/02, ITEM NR 3 GST-1784/02, AND STANDARD SRM PRACTICES.  (M)
